A 31-year-old female asked:
Disclaimer

why is the appearance of large random bruises on my legs an urgency & cause a trip to an er? if its not from gabapentin, then what could it indicate?

1 doctor answer
Dr. Weihong Pan
30 years experience Neurology
Bleeding disorder: It is unlikely from gabapentin but more likely related to slow blood clotting, that could be dangerous particularly if it happens suddenly. I would go to the ER.
Answered on Jun 19, 2015
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 25-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
Coincidence, UTI: Baclofen, amitriptyine, & Gabapentin is a great cream for chronic pain. I think you have UTI according to the symptoms you have described. See you ... Read More
A 40-year-old female asked:
Dr. Shawn Dalton-bethea
19 years experience Pain Management
Uribel & Gabapentin: Gabapentin would be more of the culprit than uribel though skin reactions are still much less common in general with gabapentin. Your skin eruptions ... Read More
1
1 thank
A 35-year-old male asked:
Dr. John Barbuto
Specializes in Neurology
Essentially: No: If you are asking whether withdrawal from the med causes the pain directly: No. However, you were taking the medication for some condition (you list ... Read More
1
1 thank
A 26-year-old male asked:
Dr. Jean Yared
Specializes in Medical Oncology
See below: Gabapentin is used to treat seizure or to treat nerve pain from viruses or diabetes. There is no specific cause for restless leg syndrome, but sometim ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month